# SDR DL72S960216

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 6516221100
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB WAS FOUND TO BE CRACKED ON INSPECTION.  RIB WAS REPAIRED PER M/M 57-54-00.  FOUND DURING SHOP INSPECTION OF NR 5 L/E SLAT.
